Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 26, 2009, 10:26 PM CST for Grant County, Pulaski County, Saline County, Arkansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2009, 10:26 PM CST (04:26 UTC)
- Expired
- Feb 26, 2009, 11:30 PM CST
- In force
- 64 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 43 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 10:45 PM CST | HAIL 0.88 | Salem, AR | |
| Feb 26, 10:50 PM CST | HAIL 0.88 | Bryant, AR | |
| Feb 26, 10:53 PM CST | HAIL 0.88 | Collegeville, AR | |
| Feb 26, 10:55 PM CST | HAIL 1.75 | Shannon Hills, AR | |
| Feb 26, 11:08 PM CST | HAIL 1.75 | 5 Sw Downtown Little Ro, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 6:12 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLZK 270426
SVRLZK
ARC053-119-125-270530-
/O.NEW.KLZK.SV.W.0021.090227T0426Z-090227T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS
SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS
SALINE COUNTY IN CENTRAL ARKANSAS
* UNTIL 1130 PM CST
* AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES WEST OF SALEM...MOVING EAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SALEM...BENTON AROUND 1050 PM CST...
BRYANT...BAUXITE AROUND 1055 PM CST...
ALEXANDER AROUND 1100 PM CST...
SHANNON HILLS AROUND 1105 PM CST...
PARKERS-IRON SPRINGS AROUND 1110 PM CST...
WRIGHTSVILLE AROUND 1120 PM CST...
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
LAT...LON 3442 9222 3452 9278 3457 9278 3457 9280
3459 9280 3460 9287 3463 9287 3459 9272
3481 9266 3473 9211
TIME...MOT...LOC 0426Z 280DEG 31KT 3466 9279
$$
442 follow-up statements
000 WWUS54 KLZK 270444 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1044 PM CST THU FEB 26 2009 ARC053-119-125-270530- /O.CON.KLZK.SV.W.0021.000000T0000Z-090227T0530Z/ GRANT AR-SALINE AR-PULASKI AR- 1044 PM CST THU FEB 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR SOUTHERN PULASKI...EASTERN SALINE AND NORTHEASTERN GRANT COUNTIES... AT 1042 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SALEM...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAUXITE...BRYANT...ALEXANDER...SHANNON HILLS...LITTLE ROCK... PARKERS-IRON SPRINGS AND WRIGHTSVILLE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3442 9223 3455 9271 3480 9262 3473 9211 TIME...MOT...LOC 0443Z 284DEG 22KT 3465 9257 $$ 44
000 WWUS54 KLZK 270513 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1113 PM CST THU FEB 26 2009 ARC053-119-125-270530- /O.CON.KLZK.SV.W.0021.000000T0000Z-090227T0530Z/ GRANT AR-SALINE AR-PULASKI AR- 1113 PM CST THU FEB 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR SOUTHERN PULASKI...EAST CENTRAL SALINE AND NORTHEASTERN GRANT COUNTIES... AT 1112 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 7 MILES SOUTH OF DOWNTOWN LITTLE ROCK...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRIGHTSVILLE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3457 9262 3475 9254 3473 9211 3442 9223 TIME...MOT...LOC 0512Z 284DEG 22KT 3460 9230 $$ 44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:40 PM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Feb 26, 5:40 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 540 PM CST THU FEB 26 2009 .AVIATION... OVERALL VFR CEILINGS TO START THE PERIOD. A COLD FRONT WILL GRADUALLY MOVE INTO AR OVER THE NEXT 12 HRS...BRING OVERALL MVFR CEILINGS WITH ISOLATED IFR CEILINGS WITH SHOWERS AND THUNDERSTORMS. THE STORMS WILL REACH NW AR AREAS AROUND 01Z TO 03Z...CENTRAL AREAS AROUND 04Z TO 08Z...THEN SOUTHERN AREAS 08Z TO 13Z. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE. ELEVATED SURFACE SOUTHWEST WINDS 10 TO 20 MPH AND GUSTY AHEAD OF THE COLD FRONT...THEN NORTHWEST TO NORTH WINDS 10 TO 15 MPH BEHIND THE FRONT. WIND SHEAR EXPECTED ALONG THE FRONT. (59) && .PREV DISCUSSION... /ISSUED 250 PM CST THU FEB 26 2009/ .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SURFACE ANALYSIS INDICATES COLD FRONT OVER CENTRAL OKLAHOMA. GRADIENT BETWEEN THE FRONT AND HIGH PRESSURE OVER THE SOUTHEAST CONUS HAS ALLOWED FOR GUSTY WINDS OVER THE ENTIRE AREA...WITH SOME GUSTS APPROACHING 40 MPH. WARMUP HAS BEEN WELL INTO THE 70S IN ARKANSAS OUT AHEAD OF THE FRONT. THE ONLY THING SAVING US FROM HIGHER TEMPS HAS BEEN THE THICK CLOUD COVER. ANALYSIS OF MORNING UPPER AIR DATA REVEALS A VERY STRONG CAPPING INVERSION. THIS HAS KEPT CONVECTION FROM GETTING STARTED OUT AHEAD OF THE FRONT...EVEN WITH CLEARING AREAS AND TEMPERATURES NEAR 90 DEGREES IN SOUTHERN OKLAHOMA. GRADUAL DESTABILIZATION EXPECTED TO OCCUR THIS EVENING AS UPPER LEVEL IMPULSES MOVE THROUGH IN THE UPPER FLOW AND INTERACT WITH THE FRONT...AND LOW LEVEL JET DYNAMICS KICK IN. SHOWERS/STORMS WILL DEVELOP ALONG THE FRONT...AS IT MOVES INTO THE MID SOUTH REGION. MODELS SHOWING THE FRONT MOVING INTO THE FORECAST AREA SOME TIME BETWEEN 03 AND 06Z. SEVERE STORMS COULD OCCUR...WITH HAIL AND WIND BEING THE PRIMARY THREATS. FRONT WILL HANG UP NEAR SOUTHERN ARKANSAS BY FRIDAY MORNING...A CONSEQUENCE OF NEARLY PARALLEL UPPER FLOW. SEVERAL WAVES WILL MOVE ALONG THE FRONT...INTERACTING WITH IT AND CONTINUING THE CHANCE OF SHOWERS AND THUNDERSTORMS. SEVERE STORMS A POSSIBILITY ON FRIDAY. THIS WOULD LIKELY BE ALONG AND NORTH OF THE FRONT /ELEVATED HAILERS/. WITH THIS SETUP...LOCALLY HEAVY RAIN IS NOT OUT OF THE QUESTION...WITH SOME ONE TO TWO INCH AMOUNTS POSSIBLE. LOW PRESSURE DEVELOPING ALONG THE FRONT...ALONG WITH A DEEPENING UPPER LOW MOVING DOWN FROM THE NORTHERN PLAINS WILL PUSH THE FRONT OUT OF THE AREA FRIDAY NIGHT AND SATURDAY. HOWEVER...MOISTURE ASSOCIATED WITH THE UPPER LOW WILL REMAIN OVER THE AREA...AND DEEPENING COLD AIR COLUMN WILL ALLOW FOR A RAIN/SNOW MIX ACROSS THE NORTH DURING THIS PERIOD. ANY SNOW WILL BE LIGHT AND LITTLE IF ANY ACCUMULATIONS ARE EXPECTED. UPPER LOW WILL DIVE SOUTHEAST AND OUT OF THE AREA LATE SATURDAY INTO SUNDAY...WITH COLDER AIR FOLLOWING THE SYSTEM. PERIOD WILL END WITH BELOW NORMAL TEMPERATURES AND DRY WEATHER. && .LONG TERM...MONDAY THROUGH THURSDAY HIGH PRESSURE WILL BE OVER THE REGION TO BEGIN THE LONG TERM...BRINGING DRY WEATHER AND MILD CONDITIONS. NORTHWEST FLOW ALOFT WILL BRING WEAK DISTURBANCES THROUGH THE FLOW...BUT WILL ONLY NOTICE AN INCREASE IN CLOUD COVER. A WARM FRONT WILL MOVE THROUGH THE STATE ON THURSDAY...BUT WITH LIMITED MOISTURE...HAVE NOT INCLUDED ANY POPS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 44 52 35 42 / 50 40 30 40 CAMDEN AR 60 61 42 53 / 70 80 60 20 HARRISON AR 38 51 30 37 / 50 20 30 30 HOT SPRINGS AR 55 58 39 51 / 70 70 50 20 LITTLE ROCK AR 54 56 39 47 / 70 70 50 30 MONTICELLO AR 60 63 43 46 / 80 80 70 20 MOUNT IDA AR 55 57 37 49 / 70 60 50 10 MOUNTAIN HOME AR 38 51 34 38 / 50 30 30 40 NEWPORT AR 45 53 35 42 / 50 40 40 40 PINE BLUFF AR 56 60 42 47 / 80 80 60 20 RUSSELLVILLE AR 49 56 39 48 / 60 40 30 20 SEARCY AR 52 55 41 44 / 60 60 40 30 STUTTGART AR 54 57 40 44 / 80 80 60 30 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Feb 26, 5:45 PM CST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 545 PM CST THU FEB 26 2009 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 545 PM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA TONIGHT. A STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS... AND SAG A COLD FRONT INTO ARKANSAS THURSDAY EVENING AND INTO THE OVERNIGHT HOURS. WITH INCREASED MOISTURE AND INSTABILITY...SHOWERS AND THUNDERSTORMS WILL DEVELOP. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD AND ALONG THE COLD FRONT. THE MAIN RISK WILL BE DAMAGING WINDS AND LARGE HAIL. THE TORNADO RISK IS LOW AT THIS TIME BUT AN ISOLATED ONE WILL BE POSSIBLE. WINDS WILL ALSO BE ELEVATED ACROSS THE ENTIRE AREA. ISOLATED AREAS OF HEAVY RAIN WILL ALSO BE A CONCERN LATE TONIGHT IN THE CENTRAL AND SOUTHERN SECTIONS OF ARKANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS THE FRONT SLOWLY MOVES SOUTH...THE SEVERE THREAT WILL MOVE INTO THE SOUTH PART OF THE STATE FOR FRIDAY. HEAVY RAIN WILL ALSO BE POSSIBLE IN THE CENTRAL AND SOUTH SECTIONS EARLY FRIDAY. A COUPLE OF LIMITING FACTORS WILL BE THE TIME OF DAY THE FRONT WILL MOVE THROUGH...AND THE STRONGEST DYNAMICS WILL BE NORTH OF ARKANSAS. SHOWERS AND THUNDERSTORMS WILL BE LIKELY FRIDAY. MAINLY DRY AND COOLER AIR IS EXPECTED OVER THE WEEKEND...AS HIGH PRESSURE WILL MOVE INTO THE AREA. THESE CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND FRIDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/59
In the hours before
Local storm report, Feb 26, 8:33 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL CLARKSVILLE 35.46N 93.47W
02/26/2009 E0.75 INCH JOHNSON AR PUBLIC
&&
JLEWISLocal storm report, Feb 26, 8:39 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 S CLARKSVILLE 35.43N 93.47W
02/26/2009 E1.25 INCH JOHNSON AR STORM CHASER
HAIL TO THE SIZE OF HALF DOLLARS WAS REPORTED IN THE
JAMESTOWN COMMUNITY.
&&
JLEWISLocal storm report, Feb 26, 9:14 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL BRIGGSVILLE 34.93N 93.48W
02/26/2009 E0.88 INCH YELL AR LAW ENFORCEMENT
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:45 PM CST | Severe Thunderstorm Warning | LZK | Johnson | 45 min |
| Feb 26, 7:53 PM CST | Severe Thunderstorm Warning | LZK | Logan, Scott | 67 min |
| Feb 26, 8:28 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 62 min |
| Feb 26, 8:40 PM CST | Severe Thunderstorm Warning | LZK | Garland, Logan, Perry, Scott, Yell | 65 min |
| Feb 26, 9:06 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope | 39 min |
| Feb 26, 9:38 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, White | 52 min |
| Feb 26, 9:45 PM CST | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline, Yell | 60 min |
| Feb 26, 9:47 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 43 min |
| Feb 26, 10:10 PM CST | Severe Thunderstorm Warning | LZK | Pike | 43 min |
| Feb 26, 10:28 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 47 min |
| Feb 26, 11:17 PM CST | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Pulaski | 58 min |
| Feb 26, 11:18 PM CST | Severe Thunderstorm Warning | LZK | Garland, Saline | 27 min |
| Feb 27, 12:06 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 39 min |
| Feb 27, 12:35 AM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Feb 27, 12:45 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 15 min |
| Feb 27, 4:24 AM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 36 min |
| Feb 27, 8:12 AM CST | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 48 min |
| Feb 27, 9:00 AM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 30 min |
| Feb 27, 11:18 AM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 42 min |
| Feb 27, 11:24 AM CST | Severe Thunderstorm Warning | LZK | Drew | 51 min |
| Feb 27, 11:53 AM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas | 37 min |
| Feb 27, 12:02 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 58 min |
| Feb 27, 12:06 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew | 39 min |
| Feb 27, 12:51 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 39 min |
| Feb 27, 1:01 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 59 min |
| Feb 27, 1:33 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 57 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.